# SDR HALA0600692

- Difficulty date: September 9, 2006
- Submitted: September 12, 2006
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-300
- Aircraft serial: 25531
- Aircraft time: 64,885 hours, 11,756 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Aileron Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - ON CLIMB-OUT AILERON LOCKOUT LT ILLUMINATED AT 300KTS.  REMAINED ON REST OF THE FLT.  ACCOMPLISHED FIM 27-11-00, FIG 104.  ALL PASS, NO DEFECTS NOTED.  OK FOR SERVICE.
